# SDR ASAA2020071632901

- Difficulty date: July 15, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 48,000 hours, 14,192 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Module
- Part number: 233A3201302
- Part serial: D02953
- Condition: Faulty
- Location: Cockpit
- Part time: 42,209 hours, 12,694 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT SIDE WINDOW OVERHEAT LIGHT CAME ON DESCENDING THRU 10,000 FT INTO ANC.  COMPLETED CHECKLIST, LIGHT STAYED OUT/ OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  GROUNDED - YES.  RT SIDE WINDOW CONTROLLER SHOWS P5-9 CONTROL FAULT.  REPLACED OVERHEAD P5-9 MODULE PER AMM 30-41-41 & FIM 30-41 TASK 813.  CLEARED FAULT ON WINDOW CONTROLLER.
